MathSciNet Relay Station
MathSciNet bibliographic data
MR878251 (89e:58086) 58F14
Żołądek, Henryk Bifurcations of certain family of planar vector fields tangent to axes. J. Differential Equations 67 (1987), no. 1, 1–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement